# SDR CALA2013102892413

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 42,522 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Dented
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RUDDER HAS DENT-DELAMINATION 47" FROM THE BOTTOM & 20.5" FROM THE TE.  CUTOUT DENTED & DELAMINATION AREA, REMOVED HONEYCOMB CORE FULL DEPTH, PREPPED, CLEANED, BONDED HONEYCOMB.  APPLIED REPAIR & RESTORED FINISH IAW SRM 51-77-11, AIRBUS TD-G2-S2-00550-2013 & ECRA 5540-01369.
